# SDR SWAA2013010711155

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 23,901 hours, 13,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE OUT OF CONTAINER.  RE-INSTALLED SLIDE ASSY PER 725-61-06.
